# SDR SWI2023F00352

- Difficulty date: July 19, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 43,629 hours, 38,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT PLATE BETWEEN RBL27AND PRESSURE FLOOR SILL AT FS559 HAS CORROSION     (C-CHECK RO 9/13/2023)    REMOVED CORROSION ON FLOOR SUPPORT PLATE BETWEEN RBL27 AT FS559 REF CRJ200 SRM 51-21-06 FOUND TO BE OUT OF LIMITS . REMOVED AND INSTALLED FLOOR SUPPORT PLATE AT  RLB27 AND 559 PRESSURE SILL  REF REO 601R-53-41-3182 REV -A DATED 2023-08-11, REF CRJ200 SRM 51-21-06, DWG 601R31025 REV N COMPLIED WITH 51-900-1003-SKY
